# SDR DALA2021080404406

- Difficulty date: November 20, 2020
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,107 hours, 39,550 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 RH ELEVATOR HINGE BORE BUSHINGS FOUND CORRODED AND OUT OF TOLERANCE. CORRECTIVE ACTION: COMPLIED WITH 537373-14, REV A. ACCOMPLISH SECTION IV REPETITIVE INSPECTION WITHIN EVERY 6 YEARS. (1659976)
